Volume 188

Coarse hyperbolicity and closed orbits for quasigeodesic flows

Pages 1-48 by Steven Frankel | From volume 188-1

The sharp threshold for making squares

Pages 49-143 by Paul Balister, Béla Bollobás, Robert Morris | From volume 188-1

Geometric properties of the Markov and Lagrange spectra

Pages 145-170 by Carlos Gustavo Moreira | From volume 188-1

Vertical perimeter versus horizontal perimeter

Pages 171-279 by Assaf Naor, Robert Young | From volume 188-1

The algebraic hull of the Kontsevich–Zorich cocycle

Pages 281-313 by Alex Eskin, Simion Filip, Alex Wright | From volume 188-1

On the local Birkhoff conjecture for convex billiards

Pages 315-380 by Vadim Kaloshin, Alfonso Sorrentino | From volume 188-1

Hodge theory for combinatorial geometries

Pages 381-452 by Karim Adiprasito, June Huh, Eric Katz | From volume 188-2

Blocks of symmetric groups, semicuspidal KLR algebras and zigzag Schur-Weyl duality

Pages 453-512 by Anton Evseev, Alexander Kleshchev | From volume 188-2

Secondary power operations and the Brown–Peterson spectrum at the prime $2$

Pages 513-576 by Tyler Lawson | From volume 188-2

Global existence of weak solutions for compressible Navier–Stokes equations: Thermodynamically unstable pressure and anisotropic viscous stress tensor

Pages 577-684 by Didier Bresch, Pierre--Emmanuel Jabin | From volume 188-2

Real Gromov-Witten theory in all genera and real enumerative geometry: Construction

Pages 685-752 by Penka Georgieva, Aleksey Zinger | From volume 188-3

Convergence of Ricci flows with bounded scalar curvature

Pages 753-831 by Richard H. Bamler | From volume 188-3

On the Gross–Stark Conjecture

Pages 833-870 by Samit Dasgupta, Mahesh Kakde, Kevin Ventullo | From volume 188-3

A proof of Onsager’s conjecture

Pages 871-963 by Philip Isett | From volume 188-3

The Shimura–Waldspurger correspondence for $\mathrm {Mp}_{2n}$

Pages 965-1016 by Wee Teck Gan, Atsushi Ichino | From volume 188-3

Erratum for “Geometric Langlands duality and representations of algebraic groups over commutative rings”

Pages 1017-1018 by Ivan Mirković, Kari Vilonen | From volume 188-3